Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the integrability and $ L\sp 1$-convergence of complex trigonometric series


Author: Ferenc Móricz
Journal: Proc. Amer. Math. Soc. 113 (1991), 53-64
MSC: Primary 42A10; Secondary 42A32
DOI: https://doi.org/10.1090/S0002-9939-1991-1072345-0
MathSciNet review: 1072345
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a weakly even sequence $ \{ {c_k}:k = 0, \pm 1, \ldots \} $ of complex numbers is such that for some $ p > 1$ we have

$\displaystyle \sum\limits_{m = 1}^\infty {{2^{m/q}}} {\left( {\sum\limits_{k = ... ...ht)} \right\vert}^p}} } \right)^{1/p}} < \infty ,\frac{1}{p} + \frac{1}{q} = 1,$

then the symmetric partial sums of the trigonometric series $ ( * )\sum\nolimits_{k = - \infty }^\infty {{c_k}{e^{ikx}}} $ converge pointwise, except possibly at $ x = 0(\operatorname{mod} 2\pi )$, to a Lebesgue integrable function, $ ( * )$ is the Fourier series of its sum, and series $ ( * )$ converges in $ {L^1}( - \pi ,\pi )$-norm if and only if $ {\lim _{\vert k\vert \to \infty }}{c_k}\ln \vert k\vert = 0$.

In addition, we present new proofs of the theorems by J. Fournier and W. Self [6] and by ČC. V. Stanojević and V. B. Stanojević [10].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A10, 42A32

Retrieve articles in all journals with MSC: 42A10, 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1072345-0
Keywords: Complex trigonometric series, null sequences of bounded variation, weakly even sequences, symmetric partial sums, modified trigonometric sums, pointwise convergence, Lebesgue integrability, convergence in $ {L^1}( - \pi ,\pi )$-norm, Sidon type inequalities, Bernstein's inequality
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society